# SDR 2WAA20150326003

- Difficulty date: March 13, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- Aircraft time: 51,780 hours, 34,771 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Disengaged
- Location: Gyro Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ELECTRIC COMPARTMENT DOOR LIGHT ILLUMINATED.  FOUND GYRO COMPARTMENT DOOR NOT SECURED PROPERLY, RESECURED DOOR AS REQUIRED IAW MM 52-44-00.
